×

zbMATH — the first resource for mathematics

Found 224 Documents (Results 1–100)

100
MathJax
Ludwig, Monika (ed.) et al., Asymptotic geometric analysis. Proceedings of the fall 2010 Fields Institute thematic program. New York, NY: Springer; Toronto: The Fields Institute for Research in the Mathematical Sciences (ISBN 978-1-4614-6405-1/hbk; 978-1-4614-6406-8/ebook). Fields Institute Communications 68, 75-144 (2013).
MSC:  37B10 54H20 54H15
PDF BibTeX XML Cite
Full Text: DOI arXiv
Ceragioli, F. (ed.) et al., Systems, control, modeling and optimization. Proceedings of the 22nd IFIP TC7 conference, July 18–22, 2005, Turin, Italy. New York, NY: Springer (ISBN 0-387-33881-0/hbk). IFIP, International Federation for Information Processing 202, 205-214 (2006).
MSC:  49J52 49K27 49K40
PDF BibTeX XML Cite
Full Text: DOI
Castillo, Jesús M. F. (ed.) et al., Methods in Banach space theory. Proceedings of the V conference on Banach spaces, Cáceres, Spain, September 13–18, 2004. Cambridge: Cambridge University Press (ISBN 978-0-521-68568-9/pbk). London Mathematical Society Lecture Note Series 337, 197-214 (2006).
PDF BibTeX XML Cite
Takahashi, Wataru (ed.) et al., Nonlinear analysis and convex analysis. Proceedings of the 3rd international conference
(NACA2003), Tokyo, Japan, August 25–29, 2003. Yokohama: Yokohama Publishers (ISBN 4-946552-15-4/hbk). 507-517 (2004).
PDF BibTeX XML Cite
MSC:  46B20 46B03 46B50
PDF BibTeX XML Cite
Full Text: DOI
Banakh, Taras (ed.), General topology in Banach spaces. Huntington, NY: Nova Science Publishers (ISBN 1-56072-978-3/hbk). 35-59 (2001).
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification